# SDR A6WA200330005

- Difficulty date: March 4, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DOLN1076B
- Condition: Intermittent
- Location: Ground Matrix
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROXY SYSTEM FAIL MESSAGE IN FLT.  FOUND INTERMITTENT CONNECTION AT GROUND MATRIX 80VPNV.  CLEANED AND RERACKED GROUND MATRIX.  OPS CHECK GOOD AT THIS TIME.  (IPC REF: 24-50-01-1-370)
